# SDR HALA2022052300104

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 31,215 hours, 72,790 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB- ENG L FADEC ALTERNATE (AIRBORNE) WOULD NOT RESET // PERFORMED FIM 71-00 TASK 812. NO FAULTS FOUND. RAN #1 ENG TWICE. BOTH RUNS NO DEFECTS NOTED. OK FOR SVC.
